# SDR YENA20130110007

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 33,811 hours, 11,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 382 FLL-LGA, ON MAINTENANCE CHECK FOUND 9C RED EMERGENCY LIGHT INOP.  REPLACED EMERGENCY LIGHT HARNESS PINS AT CONNECTOR 7260VC5-A PINS B&C IAW ESPM 33-51-38.  OPS CHECK GOOD IAW AMM 33-51-00-05.
